MDJunction - People Helping People
 
Ask a Question
06/12/2009 07:00 AM

Flexeril high

mulesmom
mulesmom  
Posts: 175
Member

good morning allSmile

I have a question I know that you can help me with. My doctor started me on Flexeril 10mg 4x a day, it has really helped me sleep, the other morning I got up and actually felt like I got some restW00t

The pain in my upper back and shoulders, I feel I got some relief there with it also. Almost right away I felt the muscles relax.

My question is how long does the high feeling last? I'm as loopy as a loon.This is my fifth day of taking it. I hope to be back to normal soon, with the relief, that would be a great day!W00t

Reply

06/12/2009 07:07 AM
emendoza23
emendoza23  
Posts: 2221
Senior Member

Oh that is awesome mulesmom! I cant help with your new meds, but I am interested just as well. I know these angels here will supply you with a wealth of information.

I know I felt loopy with the Lyrica, but it only lasted through the 3rd dose. Your meds are so much different if it helps you sleep, awesome. I hope it continues to offer you relief! You deserve it.


06/12/2009 07:23 AM
homesickgranny
homesickgranny  
Posts: 596
Member

I am only on 25mg Flexeril once a day and I was taking it at night with my sleeping med and I would sleep almost 10 hours so I changed mine to early morning.I also found the muscle spasm were not anywhere near as bad . I do not know what HIGH means so could you describe it???I just feel relaxed and calmer than before, is this it????

06/12/2009 07:36 AM
mulesmom
mulesmom  
Posts: 175
Member

To me is feels like my head is spinning, and everything feels out of proportion. I sit on the couch and just space out.

Yesterday I was sitting at the computer waiting for it to load, and i found myself staring at the screen in kinda a trance. Then I realize I hadn't even clicked on anything to load the internet. That was scary.

I just feel kinda loopy, I won't drive now, I don't trust myself yet.

I can say today, I'm starting to feel a little more normalBlink whatever that is.

But that's my high feeling I'm talking about.

Thanks for asking granny, I did'nt realize it could mean alot of different things to different people.

I will add that the muscle jerking and spasms are very much improved. As well as my sleeping, I'm feeling more refreshed in the morning. I'm hoping my high feelings wear off soon, so I can enjoy some of this relief.


06/12/2009 07:59 AM
emendoza23
emendoza23  
Posts: 2221
Senior Member

I agree with mulesmom. I do not take Flexeril, but I also get a "high" from the Lyrica. My high is the blurry vision, scared to drive, a little dizziness, numbness in mind, walking around kinda swaying, I personally hate it. It is hard to retain anything, watch tv or concentrate on anything. That is how I would describe my high.

06/12/2009 05:22 PM
hopefull1
hopefull1  
Posts: 1965
VIP Member

Mulesmom, I bet that after a week or so your body adjusts to the flexeril a bit and you won't feel quite as loopy as you are now. If it does continue I would talk to your md about trying other muscle relaxers. There should be one out there that you can handle without getting that high feeling all the time. I'm so glad that you have found some relief. It's an amazing feeling when we find a med that works! Smile

06/12/2009 06:48 PM
Adewyn
Adewyn  
Posts: 5724
Group Leader

yeah it took me 2-3 weeks to feel not loopy... and there are still days every now and then I feel like wow where am I and what am I doing lol

But it gets better.. hugs


06/12/2009 07:17 PM
Kristie1972
Kristie1972  
Posts: 454
Senior Member

my dr gave that as well. but mine was for only 3x day. i did not get a high feeling it made me sick as a dog. i only took it for about a week and called the dr and told him that i was going to stop it. it did help my muscles and helped me relax. but the stomach pain and nausea were not worth it. a good muscle relaxer that my dr gives me is robaxin. hope this helps..

06/12/2009 08:12 PM
mizilz
mizilz  
Posts: 843
Senior Member

high mulesmom. i have a script for 10mg of flexeril 3-4 times a day and it doesnt do much for me but i am glad you are having success with it. it doesnt make me loopy, maybe just a little tired so i have started taking 2 10mg pills at night only to help me sleep. you probably will adjust to it as someone else said but if u dont then talk to your doctor about it.

the lyrica on the other hand absolutely makes me a fruit loop and i dont need any assistance in that dept thank u very much, lol.


06/12/2009 08:14 PM
mizilz
mizilz  
Posts: 843
Senior Member

see there? i meant HI not HIGH. geez.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved